# SDR DALA1248516700

- Difficulty date: August 21, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 44,248 hours, 16,864 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER CHORD AT STA 1640 BETWEEN LBL 20 TO RBL 20.  CUT-OUT AND REMOVED DAMAGE FLOORBEAM SECTION AND INSTALLED FOUR ANGLES IAW SRM 53-00-51, REPAIR 3.
